| Model Number |
RBYPODJ5-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-00401.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right renal branch artery using pod coils, pod packing coils (pod pcs) and a non-penumbra microcatheter.During the procedure, the technologist experienced resistance while advancing the pod coil through the middle of the microcatheter.The pod coil was retracted and re-advanced, but the issue was not resolved.Therefore, the pod coil was removed.Next, the physician was advancing a pod pc approximately one third of the way through the microcatheter when the pusher wire became kinked.No resistance was reported.Therefore, the pod pc was removed.The procedure was completed using another coil (4mm) and the same microcatheter.There was no report of an adverse effect to the patient.